Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Maxalt

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 05-25-2005, 05:00 AM
Unregistered
Guest
 
Posts: n/a
Default No Subject

I have been suffering from strong migraine fits since 1995 even though I remember some occasional unidentified occurrences as a child. I was deeply worried and depressed for the many various symptons until my husband took me to a headache specialist who prescribed Maxalt (1998). It proved wonderful. I started with 10mg pills, now I break the pill in two halves because I do not want to take more than I need. This is effective if the migraine is right at the beginning. In time, however, I find that it takes longer and longer for the drug to relieve pain. I also fear that using often and for a long time (I have about 10 fits per month), in the long run it can impair my faculties. I would appreciate receiving an answer on this topic.<br>
Reply With Quote
  #2  
Old 06-07-2008, 08:02 PM
Christie Christie is offline
Junior Member
 
Join Date: Jun 2008
Posts: 1
Default

I'm not really sure if you just simply want to know about Maxalt??? I have had severe migraines for 2 years and have done alot of research to get to the bottom of it.

I found this doctor named Dr. Andrew Jones...here's the website: www.info@migraine-headaches-information.com

I had to download his ebook for $30.00, but I found what I believe is the closest I'll ever get to a migraine cure.

Please let me know your thoughts if you choose to read his book.

Thank you and Good Luck,
Christie Ferreira
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 03:50 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.